So I have virtually tried every class of antidepressant known. Tricyclic, ssris snris, mood stabilizer (lamictal). And if there is a side effect listed I'm going to get it. The only one I could tolerate for any length of time was Effexor. So I stayed on Effexor for about the past 7 years at 220.127.116.11 mg. This past year I began having extreme side effects. Terrible insomnia, profuse sweating, anxiety, pins and needles all over my body and digestive issues. Doctors began to treat each of my symptoms separately. So I got medicine to help me sleep medicine to help my digestion medicine to help my anxiety. Long story short I went into the hospital June 4th after very little sleep for 2 days and was off Effexor for 3 days and literally felt the best I had felt in my whole entire life. But that only lasted about 4 days.
37 Days Later with no medication and my withdrawal symptoms we're completely unbearable. My doctor said he has no experience with someone having side effects this long after stopping medication. I feel as though the medicine has changed by brain. The worst side effect of all was feeling as if someone was brushing every one of my nerve endings with steel wool. I couldn't take it any longer and was about to commit myself when I asked to be put on Pristiq 25 mg. It's been four days now and most of my physical symptoms have subsided or at least become less abrasive. I still have the insomnia and depression. Most of all my brain feels heavily medicated and I am out of work until I can get adjusted. Next on my list is to try Spravato. #discontinuationsyndrome #DrugDependence #SideEffects #medicat3d